We herein describe the case of an 83-year-old man with type 2 diabetes treated with the sodium glucose transporter-2 (SGLT2) inhibitor Ipragliflozin who developed bullous pemphigoid (BP). Five months after the administration of Ipragliflozin, he began to show pruritus multiforme, and blisters spread over the trunk of the body to the forearm. Based on the findings of a clinical examination and the presence of autoantibodies to BP antigen, BP 180, and consequently positive interferon gamma production to lymphocyte stimulation by Ipragliflozin, we confirmed the diagnosis as BP. Systemic glucocorticoid administration improved the symptoms and all skin lesions. The development of BP has not been reported in a patient receiving SGLT2 inhibitors. We herein report the first case of BP that developed following the administration of an SGLT2 inhibitor and discuss the association of BP with the administration of drugs for diabetes.
All Science Journal Classification (ASJC) codes